MathSciNet Relay Station
MathSciNet bibliographic data
MR1461942 (98g:14042) 14J32 (14M25 32J18 33C70)
Hosono, S.; Lian, B. H.; Yau, S.-T. GKZ-generalized hypergeometric systems in mirror symmetry of Calabi-Yau hypersurfaces. Comm. Math. Phys. 182 (1996), no. 3, 535–577.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement